# SDR AALA202409262121

- Difficulty date: September 24, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 87,254 hours, 11,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 111599
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AS PER WORK CARD 72C20033010 FOUND BATTERY PACK M33096 AT DOOR 2L WILL NOT OPERATED CORRECTLY. MAINTENANCE REPLACED BATTERY PACK M33096 AT DOOR 2L IAW AMM 33-51.
